EconPapers    
Economics at your fingertips  
 

Market price of risk specifications for affine models: Theory and evidence

Patrick Cheridito, Damir Filipovic and Robert L. Kimmel

Journal of Financial Economics, 2007, vol. 83, issue 1, 123-170

Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (124)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-405X(06)00115-2
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jfinec:v:83:y:2007:i:1:p:123-170

Access Statistics for this article

Journal of Financial Economics is currently edited by G. William Schwert

More articles in Journal of Financial Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jfinec:v:83:y:2007:i:1:p:123-170